# SDR IPXA2024090566979

- Difficulty date: August 20, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 30,647 hours, 19,933 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504652
- Part serial: UP83695
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON OUTBD INNER SKIN FWD OF THE VENT PANEL OPENING HAS CORROSION. DOT 8-004. VERIFIED, ACCOMPLISHMENT OF WORK PER UPS EO 91221-REQ 1 AND VT MAE EA 757-5450-27-A3676 REV. FAA 8100 APPROVAL ATTCHED.
